• question-icon

    Suggest treatment for itchy hives on the feet

default
Posted on Wed, 9 Aug 2017 in Skin Hair and Nails
Question: For. The past month I have been periodically breaking out in hives very itchy mostly on feet and legs sometimes leaves a bruise what's up with this
doctor
Answered by Dr. Geeta Sundar 30 minutes later
Brief Answer:
Hives, as you know, are caused by allergy, or food intolerance mostly.

Detailed Answer:
Hi,
Welcome to HealthcareMagic,

Hives, as you know are caused by allergy, or food intolerance leading to acidity.
Please check your food. Try to avoid things that are highly acidic--coffee, tea, meats, chocolates, peanuts, bitters, sour foods---for a fortnight.

Along with Benadryl at night, you can take something like Fexofenadine in the day time and Omeprazole twice a day for a week.

If it does not improve, you should show a doctor to test for the suspected food and external allergies.

Feel free to ask further.
Regards



Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Fexofenadine

doctor1 MD

Hi, I am Brian from Mumbai.I have been suffering from C.I.U, from the past 11 years, most of the doctors have prescribed Allegra tabs over a period...

doctor1 MD

Hi, I have had terrible itching in my head, face nose has been bad, on body as well It feels like something is biting me, but cant see anything . I...

doctor1 MD

I developed urticaria a few months ago due to a reaction from antibiotic. It was successfully treated with fexofenadine. I no longer suffer with...

doctor1 MD

i am suffering from chronic sinusitis since four decades. I did undergo surgery for DNS, electric cartrige, puncture during 60s. Later i used...

doctor1 MD

I put Vision in my eyes yesterday and they started stinging and running and my vision has been blurred and foggy ever since. What do I do? I have...

doctor1 MD

I have already submitted my question to you. Red rash sounds like my symptoms, though it is not Red unless rubbed, aggravated. Clear bumps that get...

doctor1 MD

Is there first aid for inhaled dust?

Get personalised answers from verified doctor in minutes across 80+ specialties

133 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Geeta Sundar
  • Q - Raced heart beat. Taken epidural injection, percoset and motrin. Have...

  • Q - Constipation, clear gooey discharge from vagina, discomfort in the...

  • Q - Small mole on the arm, blue bruise surrounding it, developed suddenly....

  • Q - Body pain, flu, headaches, urine incontinence, vomiting. History of...

  • Q - Sore throat, pain in the chest and arm, stiff neck. Causes?

  • Q - Medication for diarrhea

  • Q - Dry vagina, loss of sex drive, negative for menopause, anxious during...

  • Q - Feeling semi-conscious, vision problems, loss of balance. Stroke symptoms?

  • Q - Having MS, lumps on skin surface, lower back, recurring and spreading....

  • Q - Sore tongue, sore throat, tongue pain. Doctor says it is gastroparesis....

backtotop2